[texpoint-users] tablet, powerpoint 2007 and texpoint
texpoint at necula.org
Wed Feb 11 22:10:16 PST 2009
I'd be very surprised if this has anything to do with TexPoint. Try
uninstalling texpoint and see if the problem persists.
> -----Original Message-----
> From: users-bounces at lists.texpoint.necula.org [mailto:users-
> bounces at lists.texpoint.necula.org] On Behalf Of John F. Donoghue
> Sent: Tuesday, February 10, 2009 3:35 PM
> To: users at texpoint.necula.org
> Subject: [texpoint-users] tablet, powerpoint 2007 and texpoint
> Hi all,
> I have purchased Texpoint and have installed it on two tablet PCs.
> They are pretty similar, with the main exception (I think) being that
> one uses Office 2003 and the other Office 2007. (The screens are also a
> bit different - the 2007 is a Lenovo MultiTouch sceen if that is
> Everything is fine on the 2003 machine. But ever since I installed
> Texpoint, the 2007 machine has had a problem when I use powerpoint and
> write on the tablet with a pen. As I write with the tablet pen during a
> presentation, there are random horizontal lines generated. I am not
> removing the pen from the screen - they just suddenly appear. I have
> attached an example - I don't know if this will show in the user list.
> It is hard for me to understand how this could be connected with
> Texpoint, but is did not happen beforehand and started once I added
> Texpoint. Do you have any idea what is going on? It would seem to be a
> big coincidence if it is something else and just started at the same
> moment that I introduced Texpoint. As far as I know, I did not make any
> other chages at that time. Any thoughts would be appreciated.
> John Donoghue
More information about the users